# SDR ABXA020110

- Difficulty date: June 16, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Spar Cap
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD LOWER SPAR CAP HAD CRACK INDICATIONS IN FASTENER HOLES #2 AND #4 FROM THE INBOARD SIDE. FABRICATED REPAIR PARTS AND REPAIRED AREA IAW ABX DC-8 JOB CARD J060232, DC-8 SRM 51-1-8, 51-1-20D, AND 51-1-25.
